Question 261 out of 1 pointsA nurse will be prepared to administer naloxone (Narcan) to a patient who has had an overdose of morphine. Repeated doses of Narcan will be necessary because Narcan Question 271 out of 1 pointsA nurse is assigned to a patient who is taking lithium. Which of the following drug serum levels would indicate that the patient is at risk for adverse effects of the drug?
Question 281 out of 1 pointsA nurse is talking to an 18-year-old patient who has had a seizure disorder since she was 10 years old and is taking phenytoin (Dilantin). The nurse should suggest that she take which of the following? Question 291 out of 1 pointsA patient who has been taking buspirone (BuSpar) for 1 week calls the clinic and reports to the nurse that the drug is not working. The patient informs the nurse that she is still having symptoms of anxiety. The nurse will tell the patient that Question 301 out of 1 pointsA homeless man who is well known to care providers at the local hospital has been admitted to the emergency department after having a seizure outside a mall. The man is known to be a heavy alcohol user and is malnourished with a very low body mass index. How are this patient's characteristics likely to influence possible treatment with phenytoin? Response Feedback:A protein deficit puts the patient at greater risk for having greater amounts of free, active drug in the blood because less protein albumin is available for binding than would normally be expected. Alcohol does not compete with phenytoin for binding sites and the drug is not necessarily contraindicated with recent alcohol intake, though alcohol does influence the metabolism of phenytoin. Oral phenytoin would not significantly minimize the risk of
adverse effects. Question 310 out of 0 pointsWhen completing this quiz, did you comply with Walden University’s Code of Conduct including the expectations for academic integrity? Sunday, September 30, 2018 10:49:04 PM EDT
You've reached the end of your free preview.
Want to read all 11 pages?